# SDR HEEA0016120

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 23034775
- Condition: Bent
- Location: Gp Section
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  BEND BEYOND SERVICEABLE LIMITS ON G.P. SUPPORT PRESSURE OIL STRUT.  PART OVERHAULED W/O 16671.
